# SDR DALA2022090705986

- Difficulty date: September 5, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767
- Aircraft serial: 29707
- Aircraft time: 84,890 hours, 16,602 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 -MISC/DE- AIRCRAFT LOST NO. 5 MAIN WHEEL ASSEMBLY DURING T/O. CORRECTIVE ACTION: REPLACED LEFT MAIN LANDING GEAR REAR AXLE, NO. 5 AND 6 MAIN WHEEL ASSEMBLIES, NO. 5 WHEEL SPEED TRANSDUCER AND ASSOCIATED HARDWARE. (9049550)
